MAUDE Adverse Event Report: OUTSET MEDICAL, INC. TABLO X HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OUTSET MEDICAL, INC. TABLO X HEMODIALYSIS SYSTEM; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number PN-0006000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Chest Pain (1776)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
From the information provided, there is no indication that there was any device malfunction, nonconformance, or misuse that contributed to the reported event.Potential adverse events in the instructions for use (ifu) with the tablo system includes, but are not limited to, other, more serious, complications arising from dialysis, such as hemorrhage, air embolism, acidosis, alkalosis or hemolysis, can cause serious patient injury or death.Outset medical, inc.Technical team has reviewed site system logs with a procedure date of (b)(6) 2021, and verified that there was no issue with the system which caused the patient event.The device is functioning post treatment.A review of production records for this unit did not note any manufacturing nonconformances that would contribute to a product event.
 
Event or Problem Description
It was reported that approximately 1 hour and 20 minutes into a 3 hour treatment a patient coded.It was reported that the patient was in the intensive care unit (icu) and new to dialysis.It was noted that the patient's blood pressure was normal when treatment began and then went up to 154.The patient complained of chest pain and blood pressure (bp) went up to 206/83 and pulse 113.The treating team initiated cardiopulmonary resuscitation (cpr) and the patient was revived.Tachycardia was reported to have contributed to cardiac arrest.To note, the patient was covid negative at the time of the code; however, he had been covid positive before and had been hospitalized for this reason along with having pneumonia.Based on the information provided, the clinical staff does not believe that the tablo device caused or contributed to the event rather this event was attributed to the patient's pre-existing conditions.

Brand Name
TABLO X HEMODIALYSIS SYSTEM
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OUTSET MEDICAL, INC.
3052 orchard drive
san jose CA 95134
MDR Report Key11681122
Report Number3010355846-2021-00068
Device Sequence Number14207143
Product Code KDI
UDI-Device Identifier00850001011112
UDI-Public(01)00850001011112(11)201209
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K190793
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPN-0006000
Device Catalogue NumberPN-0003000
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date03/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;